Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping

Kenji Nishihara

    Research output: Contribution to journalArticle

    124 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)171-188
    Number of pages18
    JournalJournal of Differential Equations
    Volume131
    Issue number2
    DOIs
    Publication statusPublished - 1996 Nov 1

    Fingerprint

    Hyperbolic Systems of Conservation Laws
    Nonlinear Diffusion
    Convergence Rate
    Damping

    ASJC Scopus subject areas

    • Analysis

    Cite this

    Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping. / Nishihara, Kenji.

    In: Journal of Differential Equations, Vol. 131, No. 2, 01.11.1996, p. 171-188.

    Research output: Contribution to journalArticle

    @article{3682c24daa3b4902a821e5dc73775d00,
    title = "Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping",
    author = "Kenji Nishihara",
    year = "1996",
    month = "11",
    day = "1",
    doi = "10.1006/jdeq.1996.0159",
    language = "English",
    volume = "131",
    pages = "171--188",
    journal = "Journal of Differential Equations",
    issn = "0022-0396",
    publisher = "Academic Press Inc.",
    number = "2",

    }

    TY - JOUR

    T1 - Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping

    AU - Nishihara, Kenji

    PY - 1996/11/1

    Y1 - 1996/11/1

    UR - http://www.scopus.com/inward/record.url?scp=0030295223&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0030295223&partnerID=8YFLogxK

    U2 - 10.1006/jdeq.1996.0159

    DO - 10.1006/jdeq.1996.0159

    M3 - Article

    VL - 131

    SP - 171

    EP - 188

    JO - Journal of Differential Equations

    JF - Journal of Differential Equations

    SN - 0022-0396

    IS - 2

    ER -